# SDR P5CA2012102300042

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 48,465 hours, 7,831 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  HAND WING LANDING GEAR - SHOCK STRUT INBOARD DOOR FAIRING - TRAILING EDGE DAMAGE.  DAMAGE FOUND TO BE BEYOND THE LIMITS OF SRM 52-80-02 FIGURE 101  ALLOWABLE DAMAGE 4 AND PER SRM 51-70-02, FIGURE 101 ALLOWABLE DAMAGE GENERAL.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4452A161 FAA 8110-3 DATED 23OCT12.
